PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

A formula for the central values of twisted $L$-functions derived from the Shimura correspondence

Volume 194 / 2020

Sam Fotis Acta Arithmetica 194 (2020), 155-178 MSC: Primary 11F67; Secondary 11F11, 11F37. DOI: 10.4064/aa190110-12-8 Published online: 2 March 2020


There is a well established connection between half-integral weight modular forms and integral weight modular forms. By combining two identities relating the Fourier coefficients of half-integral weight forms and integral weight forms we establish an asymptotic formula for the weighted mean of integral weight modular forms at the central point.


  • Sam FotisMath. Department
    Columbus State Community College
    550 E Spring St.
    Columbus, OH 43215, U.S.A.

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image